Restylane injections may cause bumps or lumps to appear after treatment, but these should go away within a couple of weeks. In rare cases, it can take up to a month for the lumps to disappear. If they don't resolve on their own, your provider may use hyaluronidase to dissolve them. Fortunately, these annoying lumps of filler will eventually go away.
It's uncommon for patients to experience irritation or lumps after the procedure, but if you do, you should expect them to dissipate after a few days. At most, it can take 2 to 3 weeks for the lumps to completely disappear with minimal downtime.Restylane injections usually cause bumps or lumps that appear after treatment, but these should go away within a couple of months. If the bumps don't resolve on their own in that time frame, your doctor may use hyaluronidase to dissolve them. This fact doesn't prevent you from getting this filler because it can be easily molded after the injection is applied.Restylane also has the added benefit of being able to build up the face.
The most common cause of lumps after a filler treatment is swelling and bruising caused by the injections themselves. These should naturally vanish within the first week. After you have received an injection of dermal filler, if you notice any lumps or bumps, you have the option of simply waiting for the filler to settle on its own, which usually takes a week or two.Check with your provider to make sure the lump isn't a rare complication, such as an infection or vascular blockage; if it's clear, there's no need to worry, and the lump will usually resolve within a week or two. Patients should be aware that injected fillers may be palpable for several months, however, only visible lumps or bumps are of concern.
Restylane lasts about 6 to 9 months after dosing and is less likely to develop persistent swelling. If bumps or lumps appear after receiving an injection of dermal filler, the most common cause is swelling or bruising below the surface of the skin at the injection site, which can cause the area to appear irregular or lumpy.Skin reactions or prolonged inflammation associated with Restylane injection are very rare (I have never seen it). If the lump is painful or has a firm consistency, this may mean that your body is having an allergic reaction to the filling, which can occur. Lumps or bumps can also occur in the filling if the person performing the injection (the injector) is inexperienced or uses an improper injection technique.
Both Juvéderm and Restylane have the same hyaluronic acid filler, are FDA-approved, safe and effective, and usually cost around the same price.Noticing a lump for the first time can be alarming, but it's important to remember that the lump is most likely harmless. If the normal swelling has gone away, but the lumps are still noticeable, visit your provider for a checkup. In cases where fat injections are used as dermal fillers, bumps or lumps may respond to hyaluronidase, but a corticosteroid injection is often required to effectively control them.Any bumps or lumps that appear after receiving an injection of a dermal filler using hyaluronic acid should be massaged with the injector after administering the injection, to disperse the filler and soften the skin. Any lump or bump that doesn't go away on its own after a week or two or that doesn't respond to massage can be treated with hyaluronidase to dissolve the filler.
Patients can also be taught how to massage correctly around the injection site in order to disperse any filling lumps or lumps that were not present at the time of treatment.